# SDR 02FDEA00089

- Difficulty date: January 26, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 60028703
- Part serial: MAY80377
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, Z
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TEST BRAKE LAND ALL MAIN LANDING GEAR TIRES BLEW (10) EACH.  REMOVED AND REPLACED ALL MLG WHEEL AND TIRE ASSY.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT PER AMM 32-45-01-2.
